# SDR SWIA201437722

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,940 hours, 23,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE MINIATURE LAMPS BURNED OUT ON BOTH INTERIOR DOOR EMERGENCY EXIT SIGNS AND AFT FORWARD FACING CEILING EMERGENCY EXIT SIGN, REPLACED THE LAMPS.
